# SDR UIEA2013082700469

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 62,255 hours, 11,078 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Electrical Buss
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL (LESS THAN 30 KTS), EICAS ADVISORY MESSAGE "ELEC BUS ISLN 2" APPEARED. CREW ABORTED TAKE OFF AND RETURNED TO GATE.  NR 2 IDG PLACED ON DMI IAW DDPG 24-11-01A.
